brain-icon
DR.GEETIKA BANSAL SUGGEST
While thanking all the practo doctors, for your valuable suggestions, I wish to mention the following medicines which my father is using for the last 7 years for very mild seizure.1. VALPARIN200 ALKALINES 2.EPSOLIN. Daily he is taking each two tablets. But, no use. Even though, he is using these medicines for the long, symptoms are continuing i.e. from right side of brain onwards through neck and right hand side till end of fingers, he is feeling some flow blood circulation for apprx. 30 secs. During this also, he is normal. Some physicians suggested that even though, MRI, CT,EEG normal,use the above medicines suitable to the symptoms. We cannot ask the doctors when there is no use with these medicines, why we have to use. Some doctors suggested stop the above medicines gradually when they are not useful and not suggesting any medicines.Some doctors suggests, do yoga and pranayamam etc., Some doctors suggests, don't go for yoga, it will lead to vertigo problem. Now, what to do ?
115 Views v

Answers (6)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Parikshit Mahimkar
Homoeopath 8 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Begin with homoeopathic remedies-- 1) Cal carb 1M. 4 powders - 4 months. Take one powder. Swallow entire powder on tongue. Take powder at bedtime before going to bed. Repeat each month for 4 months. 2) Belladonna 30. 4 pills - 3 times daily - 4 months. Chew pills. Take pills regularly as per given advise.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. (Prof.) Nilanjana Basu
Homoeopath 15 yrs exp Noida

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello. The condition suggest that he is suffering from a functional problem, not a structural one, so the reports are normal. The medicines can be tappered along with Homoeopathic medicines. Consult a homoeopathic physician for proper medication. And it looks as if your father is having some kind of emotional stress or maybe he had it earlier. The doctor you consult should consider this aspect. I had a similar case in a teenager and now it is possible to remove the medicines. She doing fine without them. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Abhishek Khandelwal
Homeopath 9 yrs exp Jaipur

Free 3 day follow up

Chat Now

₹350 for 24 hrs

patient always says that i hav sum trouble but we drs always never give time to evaluate the symptoms as whole n ask d patient to go for lab tests... n if d tests are normal tht mean our labs are incapable for diagnose d problem.... but fact is patient is feeling unwell... homeopathy has d aspect of treat like unrecognisable illness... cause we homeopath treat a person not d disease try n find out a classical homeopath im damm sure u ll find a remedy for him n get d curative or palliative treatment
Next Steps
find out a classical homeopath near u
Health Tips
each lil things get to b noted, about evry aspect of health or nature which is uncommon
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Hemesh Thakur
Homeopath 24 yrs exp Delhi

Free 3 day follow up

Chat Now

₹400 for 24 hrs

It seems that these meds are somewhat controlling the attack of seizure. Tapering of these meds along with constitutional homeopathic treatment could be tried to recover from this illness. However it will take some time to get over it. Thanks
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Geetika Bansal
Homoeopath 19 yrs exp Delhi

Free 3 day follow up

Chat Now

₹600 for 24 hrs

I would like to hear from the patient in his own words the description of the feeling he has. You can record a voice clip and send it to my whatsapp no nine seven one seven double eight double one five six.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Can you send Reports
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.